Access count of this item: 239

Files in This Item:
File Description SizeFormat 
1775-05.pdf1.23 MBAdobe PDFView/Open
Title: 佐々木多様体の中のルジャンドル極小部分多様体と安定性 (部分多様体の微分幾何学的研究)
Authors: 梶ヶ谷, 徹  KAKEN_name
Author's alias: Kajigaya, Toru
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1775
Start page: 52
End page: 65
URI: http://hdl.handle.net/2433/171742
Appears in Collections:Differential Geometry of Submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.